# SDR RRXA002885

- Difficulty date: August 18, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N811AL
- Make and model: Doug DC-8-71
- Aircraft serial: 46099
- Aircraft time: 56,239 hours, 21,405 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: DOUGLAS
- Condition: Corroded
- Location: Sta -67 Lbl 58"
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE ON THE VERTICAL ANGLE AT STA -67 AND LBL 58" 10" BELOW LEVEL, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW DC-8 SRM 51-1-20D AND EO#00-196 WITH APPROVED 8110-3 DATED 08/24/00. (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
